Alert archive / Ohio / Flood Watches in 2011

Flood Watch 15, NWS Cleveland, OH

December 5, 201125 counties in Ohio

NWS Cleveland, OH issued this flood watch at Dec 5, 2011, 3:07 AM EST for 25 counties in Ohio. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2011, 3:07 AM EST (08:07 UTC)
Expired
Dec 6, 2011, 3:10 AM EST
In force
24 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 25 counties

Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2011-12-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2011-12-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
432 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WGUS61 KCLE 050807
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
307 AM EST MON DEC 5 2011

OHZ003-006>013-017>022-027>032-036>038-047-051615-
/O.NEW.KCLE.FA.A.0015.111205T0807Z-111206T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
307 AM EST MON DEC 5 2011

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST 
  OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN 
  NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...HURON... 
  KNOX...LORAIN...MARION...MORROW AND RICHLAND. IN NORTHEAST 
  OHIO...CUYAHOGA...GEAUGA...HOLMES...LAKE...MEDINA...PORTAGE... 
  STARK...SUMMIT AND WAYNE. IN NORTHWEST OHIO...HANCOCK... 
  LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. 

* THROUGH TUESDAY MORNING

* LOW PRESSURE WILL MOVE NORTHEAST ALONG A NEARLY STATIONARY FRONT
  TODAY AND TONIGHT. THE STORM SYSTEM WILL PRODUCE STORM TOTAL
  RAINFALL AMOUNTS POSSIBLY EXCEEDING ONE INCH IN SOME PLACES. THE
  EXCESSIVE RAINFALL ON THE ALREADY SATURATED GROUND WILL CAUSE
  IMMEDIATE RUNOFF INTO STREAMS AND RIVERS. RIVERS AND STREAMS
  COULD RISE OUT OF THEIR BANKS ONCE AGAIN OVER THE NEXT 24 HOURS.
  THE STORM SYSTEM WILL MOVE OFF TO THE NORTHEAST TONIGHT AND THIS
  WILL TAKE THE HEAVIER RAINFALL WITH IT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

LOMBARDY
4 follow-up statements
121 
WGUS61 KCLE 051443
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
943 AM EST MON DEC 5 2011

OHZ003-006>013-017>022-027>032-036>038-047-052245-
/O.CON.KCLE.FA.A.0015.000000T0000Z-111206T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
943 AM EST MON DEC 5 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... 
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... 
  GEAUGA...HOLMES...LAKE...MEDINA...PORTAGE...STARK...SUMMIT AND 
  WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... 
  SANDUSKY...SENECA...WOOD AND WYANDOT. 

* THROUGH TUESDAY MORNING

* LOW PRESSURE WILL MOVE NORTHEAST ALONG A NEARLY STATIONARY FRONT
  TODAY AND TONIGHT. STORM TOTAL RAINFALL AMOUNTS FROM THIS STORM
  SYSTEM WILL BE BETWEEN ONE AND TWO INCHES OVER MUCH OF THE
  AREA. SOME LOCATIONS HAVE ALREADY SEEN IN EXCESS OF AN INCH OF
  RAINFALL. ANOTHER HALF INCH TO INCH OF RAINFALL IS EXPECTED
  THROUGH THE EVENING HOURS. THE EXCESSIVE RAINFALL ON THE ALREADY
  SATURATED GROUND WILL CAUSE IMMEDIATE RUNOFF INTO STREAMS AND
  RIVERS. RIVERS AND STREAMS COULD RISE OUT OF THEIR BANKS ONCE
  AGAIN OVER THE NEXT 24 HOURS. THE STORM SYSTEM WILL MOVE OFF TO
  THE NORTHEAST TONIGHT AND THIS WILL TAKE THE HEAVIER RAINFALL
  WITH IT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
787 
WGUS61 KCLE 052031
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
331 PM EST MON DEC 5 2011

OHZ003-006>013-017>022-027>032-036>038-047-060445-
/O.CON.KCLE.FA.A.0015.000000T0000Z-111206T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
331 PM EST MON DEC 5 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... 
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... 
  GEAUGA...HOLMES...LAKE...MEDINA...PORTAGE...STARK...SUMMIT AND 
  WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... 
  SANDUSKY...SENECA...WOOD AND WYANDOT. 

* THROUGH TUESDAY MORNING

* LOW PRESSURE WILL MOVE NORTHEAST ALONG A NEARLY STATIONARY FRONT
  TONIGHT. STORM TOTAL RAINFALL AMOUNTS FROM THIS STORM SYSTEM
  WILL BE BETWEEN ONE AND TWO INCHES OVER MUCH OF THE AREA. SOME
  LOCATIONS HAVE ALREADY SEEN IN EXCESS OF AN INCH OF RAINFALL.
  ANOTHER HALF INCH TO INCH OF RAINFALL IS EXPECTED BEFORE THE
  RAIN BEGINS TO TAPER OFF FROM WEST TO EAST LATE TONIGHT. THE
  EXCESSIVE RAINFALL ON THE ALREADY SATURATED GROUND WILL CAUSE
  IMMEDIATE RUNOFF INTO STREAMS AND RIVERS. RIVERS AND STREAMS
  COULD RISE OUT OF THEIR BANKS ONCE AGAIN OVER THE NEXT 24 HOURS.
  THE STORM SYSTEM WILL MOVE OFF TO THE NORTHEAST TONIGHT AND THIS
  WILL TAKE THE HEAVIER RAINFALL WITH IT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
593 
WGUS61 KCLE 060324
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1024 PM EST MON DEC 5 2011

OHZ003-006>013-017>022-027>032-036>038-047-061130-
/O.CON.KCLE.FA.A.0015.000000T0000Z-111206T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
1024 PM EST MON DEC 5 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... 
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... 
  GEAUGA...HOLMES...LAKE...MEDINA...PORTAGE...STARK...SUMMIT AND 
  WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... 
  SANDUSKY...SENECA...WOOD AND WYANDOT. 

* UNTIL 7 AM EST TUESDAY

* LOW PRESSURE WILL MOVE NORTHEAST ALONG A NEARLY STATIONARY FRONT
  OVERNIGHT. STORM TOTAL RAINFALL AMOUNTS FROM THIS STORM SYSTEM
  WILL BE BETWEEN ONE AND TWO INCHES OVER MUCH OF THE AREA.
  RAINFALL DURING THE LATE EVENING AND EARLY MORNING HOURS WILL BE
  MAINLY UNDER HALF AN INCH. THE RAIN CHANGED TO SNOW AT SOME
  LOCATIONS OVER NORTHWEST OHIO IN THE EVENING. THE PRECIPITATION
  WILL BE TAPERING OFF FROM WEST TO EAST DURING THE OVERNIGHT. THE
  RAINFALL ON THE ALREADY SATURATED GROUND WILL CAUSE IMMEDIATE
  RUNOFF INTO STREAMS AND RIVERS. MANY RIVERS AND STREAMS ARE
  RISING OUT OF THEIR BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

KIELTYKA
045 
WGUS61 KCLE 060810
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
310 AM EST TUE DEC 6 2011

OHZ003-006>013-017>022-027>032-036>038-047-060915-
/O.CAN.KCLE.FA.A.0015.000000T0000Z-111206T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
310 AM EST TUE DEC 6 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST
OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. THE HEAVY RAIN THAT
CAUSED FLOODING TO OCCUR ACROSS THE AREA HAS MOVED NORTHEAST OF
THE AREA. FLOODING WILL CONTINUE FOR SOME TIME AS RUNOFF FROM THE
HEAVY RAIN CONTINUES.

$$

LOMBARDY

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Dec 4, 11:50 PM EST, 3 hours 17 minutes earlier.

Area forecast discussion, Dec 4, 11:50 PM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1150 PM EST SUN DEC 4 2011

.SYNOPSIS...
A COLD FRONT WILL CROSS NORTHWEST OHIO OVERNIGHT AND BECOME
NEARLY STATIONARY OVER THE AREA MONDAY MORNING. LOW PRESSURE WILL
DEVELOP AND MOVE NORTHEAST ALONG THE FRONT ON MONDAY. THE LOW
PRESSURE AND FRONTAL BOUNDARY WILL MOVE EAST BY TUESDAY. HIGH
PRESSURE WILL RIDGE INTO THE AREA FOR MIDWEEK.

&&

.NEAR TERM /UNTIL 7 AM MONDAY MORNING/...
THE RAIN HAS BEEN RELATIVELY LIGHT AND WILL CONTINUE TO BE FOR
MUCH OF THE NIGHT. THE EASTWARD ADVANCE OF THE RAIN WILL SLOW AS
THE FRONT SLOWS DOWN OVERNIGHT. THE MODELS STILL HAVE DIFFERENT
SOLUTIONS AS TO THE SURFACE LOW THAT WILL RIDE NORTHEAST ALONG THE
FRONT BUT THE HAND WRITING IS BEGINNING TO APPEAR ON THE WALL. A
BROAD AREA OF MODERATE RAIN HAS MOVED NORTHEAST ACROSS THE LOWER
OHIO VALLEY AND WILL REACH THE FORECAST AREA BY DAYBREAK. ANY
CONVECTION WILL STAY TO OUR SOUTH AND COULD ACTUALLY CUT OFF SOME
OF THE REALLY DEEP MOISTURE AND THE HEAVIEST RAIN SHOULD STAY
SOUTH OF THE FORECAST AREA....BUT MONDAY WILL BE A WET AND RAINY
DAY.

TEMPERATURES WILL NOT DROP MUCH OVERNIGHT AHEAD OF THE FRONT WHERE
IT WILL REMAIN MOSTLY IN THE MID AND UPPER 40S. THE FRONT SHOULD
REACH TOLEDO AROUND MIDNIGHT AND BE IN THE VICINITY OF THE I-71
CORRIDOR BY DAYBREAK.

&&

.SHORT TERM /7 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
LOW PRESSURE MOVING NORTH ALONG THE NEARLY STATIONARY BOUNDARY
OVER THE AREA ON MONDAY WILL ALLOW FOR OCCASIONAL RAIN TO CONTINUE
MADE LITTLE CHANGES TO THE CATEGORICAL POPS ACROSS THE AREA.
RAINFALL AMOUNTS ACROSS THE AREAS RANGE FROM AROUND A HALF AN INCH
TO AROUND 1.3 INCHES. WHILE THIS LOOKS TO BE SIMPLY A STEADY
PROLONGED RAIN ACROSS THE AREA...RECENT RAINS HAVE PRETTY MUCH
COMPLETELY SATURATED THE GROUND ACROSS MUCH OF THE AREA AND MANY
RIVERS HAVE ONLY COME OUT OF FLOOD OVER EARLIER IN THE WEEK. IN
FACT THE WATERVILLE GAGE ON THE MAUMEE RIVER REMAINS ABOVE FLOOD
STAGE THIS AFTERNOON. GIVEN THE ADDED SENSITIVITY TO QPF VALUES...WILL
ALLOW THE SHIFT TONIGHT THE OPPORTUNITY TO LOOK AT QPF FORECASTS BEFORE
DECIDING IF A FLOOD WATCH IS NECESSARY AND WHAT COUNTIES TO
INCLUDE.

LOW PRESSURE AND THE FRONTAL BOUNDARY WILL MOVE TO THE EAST OF THE
AREA THROUGH MONDAY NIGHT. HAVE POPS DROPPING LOWERING ACROSS THE
WESTERN HALF OF THE AREA THROUGH MONDAY NIGHT BUT CONTINUE TO KEEP
SLGT CHC TO LIKELY ACROSS THE EAST. WILL KEEP BULK OF PRECIP IN
THE FORM OF RAIN MONDAY NIGHT AS JUST WHEN COLDER AIR BEGINS
MOVING INTO WESTERN AREA WILL BE THE TIME WHEN PRECIP IS EXPECTED
TO END. H850 TEMPS AND THICKNESS WILL REMAIN WARM ENOUGH TO KEEP
RAIN ACROSS THE EAST THROUGH MONDAY NIGHT.

SFC HIGH PRESSURE BEGINS BUILDING INTO THE AREA TUESDAY ALLOWING
FOR DRIER CONDITIONS. AN UPPER TROUGH OF LOW PRESSURE WILL SWING
ACROSS THE AREA...BUT NOT EXPECTING MUCH FROM IT AS THE HIGH
PRESSURE IS EXPECTED TO DRY OUT THE ATMOS SIGNIFICANTLY THROUGH THE
DAY. ONLY CONCERN WILL BE ACROSS NE OH AND NW PA MONDAY AFTN AND
NIGHT AS THE TROUGH MAY BE ENOUGH SUPPORT TO GENERATE SOME LAKE
EFFECT RAIN...THEN SNOW SHOWERS INTO TUESDAY NIGHT. DO NOT THINK
THIS WILL BE SIGNIFICANT...BUT ENOUGH TO MENTION AT LEAST SOME CHC
POPS IN FCST.

EXPECTING DRY CONDITIONS TO PERSIST INTO WED. GFS AND ECMWF
BECOMING MORE SIMILAR IN GENERATING SFC LOW WELL SOUTH OF THE AREA
WITH SUPPORT FROM THE UPPER TROUGH...BUT BOTH ARE KEEPING THE LOW
AND PRECIP MAINLY SOUTH AND EAST OF THE AREA WED NIGHT. GIVEN
RECENT INCONSISTENCIES IN MODEL SOLUTION WILL KEEP THE FCST AREA
DRY WED NIGHT...BUT CONFIDENCE LOWER ACROSS FAR SOUTHERN COUNTIES
THAT WILL BE CLOSE TO THE NORTHERN EXTENT OF THE PRECIP AREA.
EXPECTING MID AND HIGH CLOUDS HOWEVER TO BUILD OVER MUCH OF THE
AREA FROM THIS SYSTEM WED NIGHT.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
LONG RANGE MODELS CONTINUE TO SHOW SIGNIFICANT DIFFERENCES.  THE
ECMWF IS AGAIN THE MODEL OF CHOICE AND WILL BE FOLLOWED AGAIN
TODAY.  A RIDGE OF HIGH PRESSURE SHOULD KEEP PRECIP SOUTH OF THE
AREA ON BOTH THURSDAY AND FRIDAY.  A WEAK WAVE WILL CROSS LAKE ERIE
FRIDAY NIGHT INTO SATURDAY.  THERE SHOULD BE ENOUGH COLD AIR
ADVECTION BEHIND THIS SYSTEM TO KICK OFF SOME LAKE EFFECT SNOW
SHOWERS TO THE EAST OF KCLE.  SMALL POPS FOR NOW AS MOISTURE APPEARS
TO BE SOMEWHAT LIMITED.  THE THREAT FOR SNOW SHOULD BE OVER BY
SUNDAY AS SURFACE RIDGING REESTABLISHES ITSELF.  THE PERIOD WILL SEE
TEMPERATURES AVERAGE SEVERAL DEGREES BELOW NORMAL.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
CONDITIONS TO GO DOWNHILL FROM THIS POINT FORWARD..IN SLOW MOTION.
THIS WILL BE A SLOW SYSTEM TO GET ACROSS THE AREA...TAKING UNTIL
NEARLY 00Z TUE BEFORE STEADY PRECIP BEGINS TO END. FOR FRONTAL
TIMING...HAVE CLE AROUND 11Z...AND NOT UNTIL MONDAY AFTERNOON
ACROSS THE FAR EAST. IFR SLOWLY DEVELOPING FROM THE WEST AND SOUTH
TO EVENTUALLY ENCOMPASS ALL TAF SITES AND HAVE TIMED IT FOR THE
MOST PART WITH THE FRONT/WIND SHIFT. DEFINITELY POSSIBLE TO SEE
AREAS OF TO WIDESPREAD LIFR AND FOR NOW HAVE KEPT THAT LATE IN THE
TAF. QUESTIONS REMAIN ABOUT PRECIP TYPE ON THE BACKSIDE EDGE OF
THE PRECIP. FOR NOW WILL DO A PROB30 FOR SN AT TOL/FDY LATE IN THE
TAF PERIOD. THERE IS SOME HINTS THAT WE LOSE SOME OF THE MID
MOISTURE AND MAY END WITH DZ INSTEAD OF SN. HAVE FOLLOWED THE DZ
SCENARIO EAST OF TOL/FDY ALONG WITH THE LIFR CEILINGS.

OUTLOOK...NON VFR THROUGH MONDAY NIGHT ACROSS ALL OF NORTHERN
OHIO AND NW PENNSYLVANIA. NON VFR PROBABLY CONTINUING TUESDAY INTO
WEDNESDAY MORNING ACROSS NE OH/NW PA AND THEN AGAIN TOWARD FRIDAY.

&&

.MARINE...
WINDS HAVE BEGUN TO DIMINISH BUT WILL LET THE SMALL CRAFT RUNS IT'S
COURSE.  A COLD FRONT IS STILL ON TRACK TO CROSS THE LAKE TONIGHT
AND SHOULD SEE THE FLOW BECOME N TO NE BY MORNING.  SPEEDS WILL
INCREASE ON MONDAY AND WILL LIKELY NEED ANOTHER SMALL CRAFT.  N TO
NE FLOW WILL THEN CONTINUE INTO WEDNESDAY WITH SMALL CRAFT
CONDITIONS ENDING TUESDAY.  A RIDGE WILL THEN REMAIN JUST SOUTH OF
THE LAKE THROUGH THE END OF THE PERIOD.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...ABE
LONG TERM...KUBINA
AVIATION...OUDEMAN
MARINE...KUBINA
Hazardous weather outlook, Dec 4, 6:56 AM EST, 20 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
656 AM EST SUN DEC 4 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-051200-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
656 AM EST SUN DEC 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WITH THE GROUND ALREADY SATURATED AND RIVERS RUNNING HIGH...IT IS
POSSIBLE THAT THE RAINFALL THAT OCCURS TODAY THROUGH MONDAY NIGHT
COULD CAUSE SOME RIVERS TO RISE ABOVE FLOOD STAGE TOWARD MID WEEK.

WHILE SOME SNOW WILL LIKELY OCCUR MID AND LATE WEEK...MODELS ARE
BEGINNING TO SHOW THE POTENTIAL FOR ACCUMULATING LAKE EFFECT SNOW
NEXT SATURDAY OVER THE SNOW BELTS OF NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA. WHILE THIS IS FAR FROM CERTAIN...RESIDENTS OF
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA SHOULD MONITOR THE
FORECASTS FOR THE POSSIBILITY OF SNOW NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-051200-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
656 AM EST SUN DEC 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 9:01 AM ESTSmall Craft AdvisoryCLE37 hr
Dec 5, 10:38 AM ESTRiver Flood WarningCLEOttawa, Sandusky, Wood62 hr
Dec 5, 10:38 AM ESTRiver Flood WarningCLELucas, Wood54 hr
Dec 5, 10:38 AM ESTRiver Flood WarningCLEMarion56 hr
Dec 5, 10:38 AM ESTRiver Flood WarningCLEMarion5 days
Dec 5, 10:38 AM ESTRiver Flood WarningCLEHolmes, Wayne6 days
Dec 5, 3:58 PM ESTAreal Flood WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland18 hr
Dec 5, 4:02 PM ESTAreal Flood AdvisoryCLEHolmes, Medina, Stark, Summit, Wayne18 hr
Dec 5, 5:02 PM ESTRiver Flood WarningCLEHancock22 hr
Dec 5, 5:25 PM ESTAreal Flood AdvisoryCLEHancock, Seneca, Wood, Wyandot16 hr

Nearby

Flood Watches in Ohio, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.